# SDR SWAA2016110109292

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 8,570 hours, 3,764 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 233A310114
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, B SYSTEM HYDRAULIC LOSS WITH LOW PRESSURE LIGHT ILLUMINATED.  R&R NR 2 ENGINE DRIVEN PUMP PER MM.
